MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704831
Medical Device Problem Codes Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The logfile and information provided were analyzed for the investigation at the manufacturer site.Based on logfile of the affected device, the reported behavior was confirmed after final investigation.No patient health consequences have been reported.The "charge internal battery" alarm and the "internal battery discharged" alarm were correctly displayed and warned the user about a low battery level.As the use of the device was continued the ventilation finally stopped.If the battery is further discharged the alarm "charge int.Battery" is displayed and in case of a discharged battery the device alarms visually and acoustically (alarm message "int.Battery discharged").The ventilation function stops.In this case an alternative independent ventilation device has to be used instantly, as described in the ifu.Charging parameters of new batteries have been adjusted.If the red charging status persists or occurs repeatedly at the end of the charging cycle, the battery must be replaced.The risk arising from the battery fault indication situation is covered by the risk management report, no previously undetected risks have arisen.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description
It was reported that around 10:34 after internal battery discharging message occurred, it performed shutdown.The device was replaced with substitute device.No pat.Health consequences have been reported.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21676035
Report Number9611500-2025-00145
Device Sequence Number18065734
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)200320(17)220831(93)5704833-36
Combination Product (Y/N)N
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704831
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown